# SDR P5CA0401049

- Difficulty date: March 4, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 13,180 hours, 2,342 cycles
- Engine: Ge CF680C2*
- Engine time: 13,176 hours, 2,340 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 3
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WHILE STARTING AT GATE NR 3 ENG LEAKING FUEL OUT OF THE BOTTOM MAST AFTER START.  FOUND FUEL SUPPLY LINE CONNECTION AT PYLON WET.  LOOSENED, REPOSITIONED AND TIGHTENED AS PER 73-11-10, OPS CHECKED ENG PER MM 72-00-00, NO LEAKS NOTED.
